On a question of Chambers and Makan.

A. Ballester-Bolinches; M. Pérez-Ramos

Mathematische Zeitschrift (1996)

  • Volume: 221, Issue: 1, page 169-174
  • ISSN: 0025-5874; 1432-1823

How to cite


Ballester-Bolinches, A., and Pérez-Ramos, M.. "On a question of Chambers and Makan.." Mathematische Zeitschrift 221.1 (1996): 169-174. <http://eudml.org/doc/174841>.

author = {Ballester-Bolinches, A., Pérez-Ramos, M.},
journal = {Mathematische Zeitschrift},
keywords = {saturated formations; complemented projectors},
number = {1},
pages = {169-174},
title = {On a question of Chambers and Makan.},
url = {http://eudml.org/doc/174841},
volume = {221},
year = {1996},

AU - Ballester-Bolinches, A.
AU - Pérez-Ramos, M.
TI - On a question of Chambers and Makan.
JO - Mathematische Zeitschrift
PY - 1996
VL - 221
IS - 1
SP - 169
EP - 174
KW - saturated formations; complemented projectors
UR - http://eudml.org/doc/174841
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.